Extension theorems and approximation of functions in Banach
Doklady Akademii Nauk, Tome 338 (1994) no. 6, pp. 740-741
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_6_a5,
author = {I. G. Tsar'kov},
title = {Extension theorems and approximation of functions in {Banach}},
journal = {Doklady Akademii Nauk},
pages = {740--741},
year = {1994},
volume = {338},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_6_a5/}
}
I. G. Tsar'kov. Extension theorems and approximation of functions in Banach. Doklady Akademii Nauk, Tome 338 (1994) no. 6, pp. 740-741. http://geodesic.mathdoc.fr/item/DAN_1994_338_6_a5/